# SDR YENA2022041900383

- Difficulty date: April 11, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 59,308 hours, 20,877 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#504, SJU-JFK. (AIRCRAFT DIVERTED TO FLL) "LOST QTY INDICATION FOR L WING TANKS AND TOTAL FUEL ONBOARD PERFORMED RESET. INDICATION CAME BACK THEN WENT AWAY THEN CAME BACK. (ECAM FUEL PAGE INDICATIONS 1) H) FUEL QUANTITY OUTER TANK); REMOVED AND REPLACED L/H CADENSICON IAW A320 AMM 28-42-16. PERFORMED BITE CHECK IAW A320 AMM 28-42-00-740-001-A BITE CHECK PASSED. PANEL REMOVED AND REINSTALLED IAW A320 AMM 28-10-00. W/O # 2200R404 PERFORMED SOAK CHECK IAW A320 AMM 28-11-00.MX-4 UPDATED. PLACARD REMOVED. MDDR CLEARED.MCC NOTIFIED.' (SUPPLEMENTAL TO FOLLOW)
